WHO Pharmaceuticals Newsletter 2004, No. 01
(2004; 17 pages) Voir le document au format PDF
Table des matières
Ouvrir ce répertoire et afficher son contenuREGULATORY MATTERS
Fermer ce répertoireSAFETY OF MEDICINES
Afficher le documentANTIEPILEPTICS - ADR update from Australia
Afficher le documentBOTULINUM TOXIN TYPE A - Place in therapy not clearly defined
Afficher le documentCELECOXIB/ROFECOXIB - Acute temporary visual impairment
Afficher le documentDACLIZUMAB - Increased mortality in cardiac transplant patients
Afficher le documentFLUTICASONE - Update on adrenal insufficiency reports
Afficher le documentINTERFERON BETA - Safety information about risk of liver injury
Afficher le documentMETHADONE - Risk of QT prolongation
Afficher le documentMETHOTREXATE - Update on pulmonary effects
Afficher le documentMIRTAZAPINE - ADR update from Australia
Afficher le documentMORPHINE - Accidental overdose of concentrated oral solutions
Afficher le documentNONSTEROIDAL ANTI-INFLAMMATORY DRUGS (NSAIDs) - Postpartum administration may cause hypertension
Afficher le documentPERGOLIDE - Danger of falling asleep during daily activities
Afficher le documentPYRAZINAMIDE & RIFAMPICIN - Serious liver injury with combined use in latent tuberculosis
Afficher le documentSIBUTRAMINE - ADR update
Afficher le documentTOPIRAMATE - Warning about metabolic acidosis
Afficher le documentWARFARIN - Interaction with cranberry juice
Ouvrir ce répertoire et afficher son contenuDRUGS OF CURRENT INTEREST
Ouvrir ce répertoire et afficher son contenuFEATURE
 

NONSTEROIDAL ANTI-INFLAMMATORY DRUGS (NSAIDs) - Postpartum administration may cause hypertension

Australia. The Adverse Drug Reactions Advisory Committee (ADRAC) has recently received six reports of hypertension or hypertensive crisis in women following the postpartum administration of NSAIDs (indometacin, ibuprofen or diclofenac). Four of the women had a history of pre-eclampsia, one of whom died of hypertensive crisis and intracranial haemorrhage after undergoing a Caesarian section. The other two women, including one who experienced an eclamptic seizure, had no prior history of hypertension. Only two of the women were receiving anti-hypertensive therapy at the time of the adverse event. The committee suggests that the severe hypertension in the reported cases may have been caused by the patients' underlying condition, but that it is plausible that NSAID administration made a significant contribution. ADRAC advises careful monitoring of blood pressure in women (with a history of pre-eclampsia or essential hypertension) administered NSAIDs in the postpartum period.

Reference:
Reactions 980: 2, 6 December 2003.

vers la section précédente
vers la section suivante
 
 
Le Portail d'information - Médicaments essentiels et produits de santé a été conçu et est maintenu par l'ONG Human Info. Dernière mise à jour: le 29 août 2014